# SDR 97ZZZX4144

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171VB
- Make and model: Cessna 402C
- Aircraft serial: 402C1001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 501101110
- Condition: Cracked
- Location: Seat Ob Support
- Part time: 11,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN PLT SEAT SUPPORT STRUCTURE BELOW FLOOR AT TOP SIDE OF GUSSETS.  INBOARD AND OUTBOARD SUPPORT CRACKS WERE FOUND AT FLOOR LINE.  SUBMITTER RECOMMENDS INSTALLING DOUBLERS INSIDE AT TOP AND AFT SIDES OF NEW GUSSETS OR MANUFACTURE GUSSETS OF HEAVIER GAUGE MATERIAL.
